MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO GASTROSCOPE 3.8C 2.8C 12.8T FWJ

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO GASTROSCOPE 3.8C 2.8C 12.8T FWJ
Model Number EG-3890TK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
Pentax medical was made aware of an event which occurred in the (b)(6) involving pentax endoscope model eg-3890tk.In the event reported, the user stated the device is broken (no angulation).The event timing is in the procedure room during use.There was no adverse event reported with this complaint.No other information provided with this complaint.This event meets the requirement for fda reportability; therefore, submission of a report does not constitute an admission that medical personnel, user facility, importer, manufacturer, or product caused or contributed to the event.
 
Additional Manufacturer Narrative
The device was returned to pentax for further evaluation on service order 3137801 where the user narrative was confirmed.The device is in the process of being repair where all defects found will be remediated and returned to the user upon completion.On 07-jan-2022, a device history record (dhr) review for model eg-3890tk, serial number (b)(4) was performed and the dhr review confirmed the endoscope was manufactured on 07dec17 under normal conditions, passed all required inspections, and was released accordingly.The dates of approval for shipment and actual date shipped were confirmed.If additional information becomes available, a supplemental report will be filed with the new information.
 
Additional Manufacturer Narrative
Evaluation summary: it were unable to determine the cause of the complaint from the repair information.There is a possibility that the angle wire is broken as a cause of angulation to not perform.Correction information: g6: follow up #1.H2: type of follow up.H6: coding changed based on the investigation result.Additional information h3: device evaluated.

Brand Name
PENTAX
Common Device Name
VIDEO GASTROSCOPE 3.8C 2.8C 12.8T FWJ
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
Manufacturer (Section G)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA   196-0012
Manufacturer Contact
william goeller (temporary)
3 paragon drive
montvale, NJ 07645
8004315880
MDR Report Key13385619
Report Number9610877-2022-00147
Device Sequence Number4678174
Product Code FDS
UDI-Device Identifier04961333152827
UDI-Public04961333152827
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K131902
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEG-3890TK
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2021
Supplement Date Received by Manufacturer12/29/2021
Initial Report FDA Received Date01/28/2022
Supplement Report FDA Received Date12/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown